Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Gardado en:
Autor Principal: | American Mathematical Society |
---|---|
Formato: | Artigo |
Idioma: | English |
Publicado: |
American Mathematical Society
2009
|
Những chủ đề: | |
Acceso en liña: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Các nhãn: |
Engadir etiqueta
Sen Etiquetas, Sexa o primeiro en etiquetar este rexistro!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Títulos similares
-
Mathematics of computation. Volume 66, Number 219, 1997
por: American Mathematical Society
Publicado: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
por: American Mathematical Society
Publicado: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
por: American Mathematical Society
Publicado: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
por: American Mathematical Society
Publicado: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
por: American Mathematical Society
Publicado: (2009)